# SDR SWAA2021052766454

- Difficulty date: April 19, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 39,769 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 303 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ENTRY DOOR CUT OUT INNER CHORD LOCATED ON BS 303.9 AND STRINGER 17L AT FWD GALLEY AREA / REPLACED INNER CHORD LOCATED ON BS 360 TO BS 270 AT LEVEL STRINGER 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG # 142A0050 REV - .
